# SDR ASAA0410490

- Difficulty date: November 5, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001140
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LIGHTNING STRIKE DAMAGE OUT OF LIMITS ON SKIN IAW SRM.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER AND TRIPLER IAW SRM.
